# SDR PCAA0201014

- Difficulty date: January 16, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 27,937 hours, 30,821 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790111
- Part serial: 100517
- Condition: Cracked
- Location: Cockpit
- Part time: 1,773 hours, 1,993 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA-MDT FLIGHT 3829.  CREW REPORTED WHILE IN CRUISE FLIGHT AT 14,000 FT OUTER PANEL OF CAPTAINS WINDSHIELD SHATTERED WHILE WINDSHIELD HEAT WAS ON.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT NEAREST SUITABLE AIRPORT WHICH WAS ABE. MAINTENANCE REPLACED PILOTS WINDSHIELD IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 56-10-11.  OPERATIONAL CHECK OF WINDSHIELD HEAT GOOD.  AIRCRAFT RETURNED TO SERVICE.
